How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Phil, MD Your Own Question

Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 54854
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am waiting reply but I do wonder whether I should

Customer Question

I am waiting for your reply but I do wonder whether I should give you all the tablets that I take every day.
Hope I am not too late.
Omepramose,
monomil XL,
Aspirin 60 mg,
nicorandil,
BisoprololDrusilla Murdoch
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Hello DrusillaWhat is your question?
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 54854
Experience: GP in the United States
Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I am very grateful for your offer!
Expert:  Dr. Phil, MD replied 1 year ago.
What did you want to know about those pills
Customer: replied 1 year ago.
Oh I thoiught you knew what I am asking!
At the moment my legs are so painful that I can't put my compressed socks on without great pain they are so sore. I have been buying things which are supposed to help - but they don't. Over the last few years I have had inflameded legs and some time ago the legs were swollen and shiny l.looked on the computer and found that some of the tablets I took should not be with each other (Bisopropol should not be with Monomil). I WAS on Adizem and found that Bendrofluizide should not be with that. Both of them were removed and Bisopropol added. Strangely without the bendrofluizide being taken off did seem to help.(I wonder if you know the names which we use over here)
However last year I dropped a medical alarm clock on my leg and it caused an ulcer. My skin is extremely thin and every time the nurses took of the dressings they took off my skin too. I changed to another Surgery where I was told their nurses were much better and they used warm water and slowly the dressings dropped off. The ulcer has at last gone but the legs are still playing up. Putting on and taking off my socks is very painful.
.I am very small (I was 5 ft 2 once but am now 4 ft 7.) I was housebound with the ulcer but now I try and go down to the shops every day.
My doctor told me about your Website
I seem that I sent you something early on - hope there is somehing interesting here.
Expert:  Dr. Phil, MD replied 1 year ago.
Do you wear compression stockings?
Expert:  Dr. Phil, MD replied 1 year ago.
Also nicorandil is known to cause swelling. Get off that if you can
Customer: replied 1 year ago.
I have just been writing to tell you I do have conpression socks and then the page disappeared, so I will start again, I hope you won't have two letters now. When I had my leg wrapped up tightly because of the ulcer I did notice that when the nurses took it off to change the dressings the leg was clear, in fact I worried as the leg became so thin having had l00% wrapping. It is still smaller than the other leg and coloured again. I am told to cream the legs and I do, with something called Dermol. which has chlorhexidine Dihydrochloride and wash them with a soapy cream the same.
Yes I do wear compressiion socks which are specially my measures. .
I must say that I should not be deciding that the trouble is anything to be re the medication - it is hardly my job to be telling you what I think!! When I asked the doctor I had at the time I asked if he could change my Nicorandil and he said No. However my new doctor may be more helpful.
It is time for me to take socks off and I do not enjoy it as as they are roed down they touch the skin, and undoing over the ankle and heel is very difficult..
Expert:  Dr. Phil, MD replied 1 year ago.
You need to do two things1)keep the compression on all the time and elevate the legs2)ask the doctor to change nicorandil. This is known to cause swelling
Customer: replied 1 year ago.
Thank you very much Dr Phil. It is wonderful to have found you. I was trying to rate you and touched each star (5 of them) but not sure if it has worked.
Expert:  Dr. Phil, MD replied 1 year ago.
Yes, it worked. Thanks!

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Previous | Next >
  • http://ww2.justanswer.co.uk/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.co.uk/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.co.uk/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.co.uk/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.co.uk/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.co.uk/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.co.uk/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
 
 
 

Related Medical Questions